MathSciNet Relay Station
MathSciNet bibliographic data
MR651763 60C05 (60F05)
Mikhaĭlov, V. G. The central limit theorem for a scheme of independent allocation of particles by cells. (Russian) Number theory, mathematical analysis and their applications. Trudy Mat. Inst. Steklov. 157 (1981), 138–152, 236.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement